ITEM METADATA RECORD
Title: Erratum to : On Gauss-type quadrature formulas with prescribed nodes anywhere on the real line
Authors: Bultheel, Adhemar ×
Cruz-Barroso, Ruymán
Van Barel, Marc #
Issue Date: May-2013
Publisher: IAC
Series Title: Calcolo vol:50 pages:163-164
URI: 
ISSN: 0008-0624
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
erratum.pdferratum Published 162KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science